Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Conjugacy separability of a class of $ 1$-relator products


Author: R. B. J. T. Allenby
Journal: Proc. Amer. Math. Soc. 116 (1992), 621-628
MSC: Primary 20F05
DOI: https://doi.org/10.1090/S0002-9939-1992-1116250-0
MathSciNet review: 1116250
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the conjugacy separability of groups of the form $ G = \langle {a_1}, \ldots {a_r},{b_1}, \ldots ,{b_s}:a_i^{{e_i}} = b_j^{{f_j}} = (U({a_1}, \ldots ,{a_r})V({b_1}, \ldots ,{b_s}) {)^m} = 1\rangle$, where $ m > 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F05

Retrieve articles in all journals with MSC: 20F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1116250-0
Article copyright: © Copyright 1992 American Mathematical Society